# SDR UALA2013071204900

- Difficulty date: July 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 87,787 hours, 13,889 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 BOOM MICROPHONE IS DEFECTIVE.  UNABLE TO TRANSMIT ON 1ST OBS MICROPHONE.   REPLACED MIC AT 1ST OBSERVERS SEAT AND TESTED.
